MAUDE Adverse Event Report: ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence demonstrating a fractured tip of an ar-3641 device, batch 15329873.Based on the information available for review, which may include photographs, event description, and additional field input (returned device not specified), arthrex has determined the most likely cause of the reported issue.The most likely cause is attributed to use-related factors: misalignment during insertion, improper bone preparation, and/or levering, prying, or application of excessive force to the device during insertion.These factors are consistent with device damage resulting from elevated insertion resistance or off-axis loading.Dfu reference and supporting information per dfu-0054-eo, revision 7, section e.Warnings: item 7: avoid excessive impaction during anchor insertion, as this may lead to inserter damage and/or breakage.If insertion resistance is encountered, do not increase impaction force.Replace the implant and repeat the drilling/insertion process.Item 8: visually inspect all devices immediately after use to assess for potential loose body remnants left behind in the patient.Item 9 (suturetak and fibertak suture anchors only): drilling in very hard bone may require cycling the drill while maintaining proper alignment of the drill guide.Larger diameter or hard-bone drills are available for use when indicated.Item 10: any decision to remove the device should consider the potential risk to the patient associated with a second surgical procedure.Device removal should be followed by appropriate postoperative management.
 
Event or Problem Description
It was reported that during a lateral extra-articular tenodesis surgery in the knee the inserter broke 5 cm from the tip having bent.The forked tip of the anchor remained in the patient.A second surgery was planned for (b)(6) 2026 to remove the broken part.Per complaint reporter there was no further harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 10-feb-2026: further information was provided that confirmed that the second surgery was done at (b)(6) 2026 in the evening to remove the broken part.

Brand Name
2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24380369
Report Number1220246-2026-00660
Device Sequence Number13417405
Product Code MBI
UDI-Device Identifier00888867287457
UDI-Public(01)00888867287457(11)241009(17)290930(10)15329873
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641
Device Lot Number15329873
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown